# SDR RAIA990124

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Part number: C850176
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7714 - JFK - LEFT STALL CAP ILLUMINATED.  MAINTENANCE REPLACED LEFT STALL VANE.  (M)
